# SDR CA050207001

- Difficulty date: February 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 26,788 hours, 42,927 cycles
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: C6PF10761
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION OF A (FUEL SMELL IN THE CABIN) AND A MINOR EXTERNAL FUEL LEAK REVEALED THAT WELDED FUEL TUBE ASSY BETWEEN FUEL TANK AND FLEX HOSE TO THE WING STRUT WAS LEAKING.  REMOVAL OF ADEL CLAMP REVEALED CORROSION PITS UNDERNEATH WITH ASSOCIATED FUEL SEEPAGE.  INVESTIGATION INTO OPPOSITE SIDE TUBE REVEALED SIMILAR CONDITION, BUT CORROSION WAS NOT ADVANCED ENOUGH TO CAUSE A LEAK.  BOTH TUBE ASSYS WERE REPLACED AND AC RETURNED TO SERVICE.  TIMES AND CYCLES ARE NOT MAINTAINED ON THESE ITEMS.  AC HAS FLOWN 3 YEARS SINCE A COMPLETE CORROSION CHECK, AND OPERATES EXCLUSIVELY IN A CORROSIVE ENVIRONMENT.
